# SDR ASAA2012091893073

- Difficulty date: September 18, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311SP
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DISBONDED ON INBD UPPER T/E.  REPAIRED NR 2 SLAT IAW SRM 51-70-10, REPAIR 4.
